Year 2013, Volume 17, Issue 3, Pages 371 - 379 2013-06-01

Esnek Çoklu Topolojide Bazı Sonuçlar
Some Results on Soft Multi Topology

Deniz Tokat [1]

333 549

In this article, at first we recall the concept of soft multiset. Then some results which we obtained on soft multisets were given. Moreover, in this paper, the notion of soft multi topology was introduced and some results on soft multi topology and the concept of the soft multi base were presented.
In this article, at first we recall the concept of soft multiset. Then some results which we obtained on soft multisets were given. Moreover, in this paper, the notion of soft multi topology was introduced and some results on soft multi topology and the concept of the soft multi base were presented*
  • (REFERENCES) Molodtsov, D.A. (1999) ‘Soft set theory-first results’, Computers and Mathematics with Applications, vol. 37, pp. 19-31.
  • Molodtsov, D.A., Leonov, V.Y., Kovkov, D.V. (2006) ‘Soft sets technique and its application’, NechetkieSistemyiMyagkieVychisleniya, vol. 1, no. 1, pp. 8-39.
  • Maji, P.K., Biswas, R., Roy, R. (2002) ‘An application of soft sets in a decision making problem’, Comput.Math.Appl. vol. 44, pp. 107710
  • Maji, P.K., Biswas, R., Roy, R. (2003) ‘Soft set theory’, Comput.Math.Appl. vol. 45, pp. 5555
  • Chen, D. (2005) ‘The parametrization reduction of soft sets and its applications’, Computers and Math. with Appl. vol. 49, pp. 757-763.
  • Pie D., Maio, D. (2005) ‘From soft sets to information systems’, Granular computing, IEEE Inter. Conf. pp. 617-621.
  • Aktaş H., Çağman, N. (2007) ‘Soft sets and soft groups’, Inf. Sci. vol. 177, pp. 2726-2735.
  • Shabir, M., Naz, M. (2011) ‘On soft topological spaces’, Computers and Mathematics with Applications vol. 61, pp. 1786-1799.
  • Min, W.K. (2011) ‘A note on soft topological spaces’, Comput. Math.Appl. vol. 62, pp. 352435
  • Çağman, N., Karataş, S. and Enginoğlu, S. (2011) ‘Soft topology’, Computers and Mathematics with Applications vol. 62, pp. 3513
  • Aygünoğlu, A., Aygün, H. (2012) ‘Some notes on soft topological spaces’, Neural Comput&Applic vol. 21, pp. 113-119.
  • Zorlutuna, I., Akdağ M., Min, W.K. and Atmaca, S. (2012) ‘Remarks on soft topological spaces’, Ann. Fuzzy Math. Inform. vol. 3, no. 2, pp. 1711
  • Varol, B.P., Aygün, H. (2012) ‘On soft Hausdorff spaces’, Annals of Fuzzy Mathematics and Informatics vol. 5(1), pp. 15-24.4
  • Peyghan, E., Samadi, B. and Tayebi, A. (2012) ‘On Soft Connectedness’, arXiv:1202.1668.
  • Cerf, V., Fernandez, E., Gostelow, K., Volausky, S. (1971) ‘Formal control and low properties of a model of computation’, Report ENG 7178, Computer Science Department, University of California, Los Angeles, CA, December, p. 81.
  • Peterson, J. (1976) ‘Computation sequence sets’, Journal of Computer System Science vol. 13, no. 1, pp. 1-24.
  • Yager, R.R. (1986) ‘On the theory of bags’, International Journal General System vol. 13, pp. 23Jena, S.P., Ghosh, S.K., Tripathy, B.K. (2001) ‘On the theory of bags and lists’, Information Sciences vol. 132, pp. 241-254.
  • Manjunath, A.S., Jhon, S.J. (2006) ‘On bag relations’, Bulletin of Kerala Mathematics Association vol. 3, no. 2, pp. 15-22.
  • Girish, K.P., Jhon, S.J. (2009) ‘Relations and functions in multiset context’, Information Sciences vol. 179, pp. 758-768.
  • Girish, K.P., Jhon, S.J. (2012) ‘Multiset topologies induced by multiset relations’, Information Sciences vol. 188, pp. 298-313.
  • Babitha, K.V., Jhon, S.J. (2013) ‘On soft multi sets’, Annals of Fuzzy Mathematics and Informatics vol. 5, no. 1, pp. 35-44.
  • Tokat, D., Osmanoğlu, İ. ‘Soft multiset and soft multi topology’, submitted. Tokat, D., Osmanoğlu, İ. (2013) ‘Connectedness on soft multi topological spaces,J New Results Sci vol. 2, pp. 8-18.
  • Koçak, M. (2011) Genel topolojiye giriş ve çözümlü alıştırmalar, Eskişehir : Kampüs yayıncılık.
  • Mucuk, O. (2010) Topoloji ve kategori, Ankara: Nobel yayın dağıtım.
Primary Language tr
Subjects Engineering
Published Date Aralık
Journal Section Research Articles
Authors

Author: Deniz Tokat

Bibtex @research article { saufenbilder220508, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {Sakarya University}, year = {2013}, volume = {17}, pages = {371 - 379}, doi = {10.16984/saufbed.12133}, title = {Esnek Çoklu Topolojide Bazı Sonuçlar}, key = {cite}, author = {Tokat, Deniz} }
APA Tokat, D . (2013). Esnek Çoklu Topolojide Bazı Sonuçlar. Sakarya University Journal of Science, 17 (3), 371-379. Retrieved from http://www.saujs.sakarya.edu.tr/issue/20668/220508
MLA Tokat, D . "Esnek Çoklu Topolojide Bazı Sonuçlar". Sakarya University Journal of Science 17 (2013): 371-379 <http://www.saujs.sakarya.edu.tr/issue/20668/220508>
Chicago Tokat, D . "Esnek Çoklu Topolojide Bazı Sonuçlar". Sakarya University Journal of Science 17 (2013): 371-379
RIS TY - JOUR T1 - Esnek Çoklu Topolojide Bazı Sonuçlar AU - Deniz Tokat Y1 - 2013 PY - 2013 N1 - DO - T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 371 EP - 379 VL - 17 IS - 3 SN - 1301-4048-2147-835X M3 - UR - Y2 - 2012 ER -
EndNote %0 Sakarya University Journal of Science Esnek Çoklu Topolojide Bazı Sonuçlar %A Deniz Tokat %T Esnek Çoklu Topolojide Bazı Sonuçlar %D 2013 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 17 %N 3 %R %U
ISNAD Tokat, Deniz . "Esnek Çoklu Topolojide Bazı Sonuçlar". Sakarya University Journal of Science 17 / 3 (June 2013): 371-379.